On totally umbilical cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of Cayley algebra
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 7-12 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 53C10, 53C15, 53C40, 58C05
@article{AUPO_2002_41_1_a0,
     author = {Banaru, Mihail},
     title = {On totally umbilical cosymplectic hypersurfaces of six-dimensional {Hermitian} submanifolds of {Cayley} algebra},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {7--12},
     year = {2002},
     volume = {41},
     number = {1},
     mrnumber = {1967334},
     zbl = {1066.53058},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a0/}
}
TY  - JOUR
AU  - Banaru, Mihail
TI  - On totally umbilical cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of Cayley algebra
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2002
SP  - 7
EP  - 12
VL  - 41
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a0/
LA  - en
ID  - AUPO_2002_41_1_a0
ER  - 
%0 Journal Article
%A Banaru, Mihail
%T On totally umbilical cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of Cayley algebra
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2002
%P 7-12
%V 41
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a0/
%G en
%F AUPO_2002_41_1_a0
Banaru, Mihail. On totally umbilical cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of Cayley algebra. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 7-12. http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a0/